New York, 2012Flash Flooding in New York, August 10, 2012
August 10, 2012 · NWS OKX · 3 events in 1 county or zone
A passing warm front and upper level short wave triggered scattered showers and thunderstorms over Long Island. A tropical air mass in place across the region resulted in torrential downpours and flash flooding in Suffolk County.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A passing warm front and upper level short wave triggered scattered showers and thunderstorms over Long Island. A tropical air mass in place across the region resulted in torrential downpours and flash flooding in Suffolk County.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before the first event at Aug 10, 11:33 AM EST, 1 hour 22 minutes earlier.
Area forecast discussion, Aug 10, 11:33 AM EST, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
1233 PM EDT FRI AUG 10 2012
.SYNOPSIS...
A WARM FRONT APPROACHES TODAY AND MOVES NORTH TONIGHT. A COLD
FRONT THEN APPROACHES SATURDAY. THE COLD FRONT MOVES EAST OF THE
AREA SATURDAY NIGHT INTO EARLY SUNDAY. HIGH PRESSURE BUILDS IN
SUNDAY AFTERNOON INTO THE BEGINNING OF NEXT WEEK. ANOTHER LOW
PRESSURE SYSTEM IMPACTS THE REGION TUESDAY AND WEDNESDAY. HIGH
PRESSURE BUILDS WEDNESDAY NIGHT AND THURSDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
SHOWERS AND THUNDERSTORMS PRODUCING HEAVY RAINFALL CURRENTLY WEST
OF THE HUDSON RIVER AND TRACKING EAST. MOST OF THE STORMS SHOULD
BE EAST OF NYC AND THE LOWER HUDSON VALLEY BY 2PM...THEN PRECIP
BECOMES MORE SCATTERED AS THE HEAVY RAIN MOVES THROUGH CT AND LONG
ISLAND. BY THIS EVENING...MOST OF THE SHOWERS/TSTMS WILL BE
SCATTERED OVER THE AREA. HEAVY RAIN IS THE MAIN CULPRIT FROM THESE
STORMS DUE TO THE TROPICAL AIRMASS OVER THE AREA WITH DEWPOINTS
WELL IN THE 70S. REMOVED MENTION OF GUSTY WINDS.
URBAN/POOR DRAINAGE/SMALL STREAM FLOODING EXPECTED WITH LOCALIZED
FLASH FLOODING POSSIBLE UNTIL RAIN ENDS.
OTHERWISE...CLOUDS AND CONVECTION WILL PREVENT TEMPS FROM RISING
MUCH...WITH HIGHS PROBABLY FALLING JUST SHORT OF SEASONAL NORMS.
MODEL STATISTICAL GUIDANCE WITHIN A DEGREE OR TWO...AND USED A
BLEND.
THERE IS A MODERATE RISK FOR RIP CURRENTS ALONG THE SOUTHERN
SHORES OF LONG ISLAND IN THE AFTERNOON AND EVENING.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/...
AGAIN MODELS IN GENERAL AGREEMENT WITH REGARD TO MAIN
FEATURES...BOTH ALOFT AND AT THE SURFACE. CLOSED UPPER LOW SLOWLY
MOVES NORTHWARD AS ENERGY MOVING INTO PACIFIC NW FLATTENS RIDGE
OVER NRN ROCKIES/UPPER MID WEST. AT THE SFC...WARM FRONT MOVES
THROUGH SOMETIME TONIGHT...WITH AREA IN THE WARM SECTOR SATURDAY.
THE COLD OR OCCLUDED FRONT THEN MOVES SLOWLY EASTWARD...
APPROACHING WESTERN SECTIONS DURING THE DAY SATURDAY.
ABUNDANT MOISTURE UP THE COLUMN NOTED...WITH GOOD COVERAGE OF
SHOWERS AND POSSIBLE THUNDERSTORMS TONIGHT. THIS ACTIVITY WILL BE
MAINLY CONFINED TO EASTERN SECTIONS OF THE CWA SATURDAY AHEAD OF
THE FRONT WHERE GREATEST MOISTURE FEED AND ASSOCIATED LIFT EXISTS.
WILL THUS LAYER POPS ACCORDINGLY FROM WEST TO EAST.
PLENTY OF CLOUD COVER EXPECTED. INSTABILITY PARAMETERS NOT ALL
THAT IMPRESSIVE SATURDAY...AND MAINLY EXPECT SHOWERS AND EMBEDDED
THUNDERSTORMS...IF ENOUGH LIFT ABOVE THE FREEZING LEVEL CAN OCCUR.
CANNOT RULE OUT A STORM OR TWO BECOMING STRONG SATURDAY...BUT
AGAIN HEAVY RAIN THE MAIN THREAT.
TEMPS WILL BE QUITE WARM TONIGHT DUE TO SOUTHERLY FLOW...EXTENT OF
CLOUD COVER. PATCHY FOG LIKELY. MOS IS CLOSE TONIGHT...AND
FOLLOWED.
TOOK A BLEND OF COOLER NAM NUMBERS AND WARMER MAV NUMBERS ON
SATURDAY. MY INITIAL THOUGHT IS COOLER DUE TO CLOUDS AND SOUTH
FLOW...BUT ANY BREAKS IN THE CLOUD COVER COULD BOOST TEMPS QUICKLY.
&&
.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
UPPER TROUGH AND CLOSED LOW...NEARLY CUT OFF...AT THE START OF THE
PERIOD WILL BE SLOW TO MOVE EAST THROUGH SUNDAY MORNING. THE UPPER
TROUGH SLOWLY WEAKENS AND LIFTS NORTH LATE SATURDAY NIGHT INTO
SUNDAY AS THE NEXT SHORTWAVE IN CENTRAL CANADA KICKS OUT THE DOWN
STREAM TROUGH. AT THE SURFACE THE LOW REMAINS IN THE EASTERN GREAT
LAKES AND SLOWLY FILLS. THE COLD FRONT WILL MOVE INTO THE REGION AND
MORE OR LESS WASH OUT RATHER THEN MOVE THROUGH DURING SUNDAY. WITH
THE SLOWER PROGRESSION OF THE SYSTEM WILL KEEP POPS IN THE AREA INTO
SUNDAY MORNING. IN THE SHORT TERM...THROUGH SUNDAY...MODELS ARE IN
GOOD AGREEMENT WITH THIS SLOWER PROGRESSION.
FOR SATURDAY NIGHT USED A BLEND OF THE GUIDANCE AS NUMBERS WERE
FAIRLY CLOSE. AND FOR SUNDAY WITH CLOUDS AND SHOWERS STILL IN THE
AREA LEANED TOWARD THE COOLER MAV GUIDANCE.
LONGWAVE UPPER TROUGH REMAINS ACROSS EASTERN CANADA AND INTO THE
NORTHEASTERN STATES SUNDAY NIGHT THROUGH THURSDAY WITH SOME
DEEPENING TUESDAY INTO EARLY WEDNESDAY AS NEXT SHORTWAVE ROTATES
THROUGH. SURFACE SYSTEM...COLD FRONT...WILL BE WEAK. SURFACE HEATING
DURING TUESDAY WILL DESTABILIZE THE ATMOSPHERE AND WILL SEE
SCATTERED SHOWERS AND THUNDERSTORMS DURING THE DAY. WITH THE LOSS OF
HEATING AND A MID LEVEL CAP DEVELOPING LATE IN THE DAY INTO TUESDAY
EVENING WILL BE TOUGH FOR CONVECTION AND WILL GO WITH JUST SHOWERS.
WEAK HIGH PRESSURE BUILDS BACK IN LATER WEDNESDAY INTO THURSDAY.
FOR TEMPERATURES MONDAY THROUGH THURSDAY USED A BLEND OF THE CURRENT
FORECAST AND GFS GUIDANCE...WHICH MAINTAINS CONSISTENCY.
&&
.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
LOW PRESSURE OVER THE EASTERN GREAT LAKES WILL SPIN A BAND OF
HEAVY SHOWERS AND THUNDERSTORMS THROUGH THE REGION THIS MORNING
WITH A SECOND WEAKER BAND OVERNIGHT. ISOLATED SHOWERS AND POSSIBLY
A THUNDERSTORM COULD POP UP IN BETWEEN THE BANDS.
NY METRO ENHANCED AVIATION WEATHER SUPPORT...
DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS
CAN BE FOUND AT: HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)
KJFK FCSTER COMMENTS: HIGH CONFIDENCE ON THE IMPROVEMENT FOR MID
AFTN INTO EVENING BUT UNCERTAINTY REMAINS ON THE CEILING HEIGHT.
KLGA FCSTER COMMENTS: HIGH CONFIDENCE ON THE IMPROVEMENT FOR MID
AFTN INTO EVENING BUT UNCERTAINTY REMAINS ON THE CEILING HEIGHT.
KEWR FCSTER COMMENTS: HIGH CONFIDENCE ON THE IMPROVEMENT FOR MID
AFTN INTO EVENING BUT UNCERTAINTY REMAINS ON THE CEILING HEIGHT.
WIND SHIFT TO WEST AT 1620Z WITH TSTMS.
THE AFTERNOON KEWR HAZE POTENTIAL FORECAST IS YELLOW...WHICH
IMPLIES SLANT RANGE VISIBILITY 4-6SM OUTSIDE OF CLOUD.
KTEB FCSTER COMMENTS: HIGH CONFIDENCE ON THE IMPROVEMENT FOR MID
AFTN INTO EVENING BUT UNCERTAINTY REMAINS ON THE CEILING HEIGHT.
KHPN FCSTER COMMENTS: HIGH CONFIDENCE ON THE IMPROVEMENT FOR MID
AFTN INTO EVENING BUT UNCERTAINTY REMAINS ON THE CEILING HEIGHT.
KISP FCSTER COMMENTS: HIGH CONFIDENCE ON THE IMPROVEMENT FOR MID
AFTN INTO EVENING BUT UNCERTAINTY REMAINS ON THE CEILING HEIGHT.
OUTLOOK FOR 12Z SATURDAY THROUGH TUESDAY...
.SAT...PERIODS OF MVFR TO IFR IN SCATTERED SHOWERS AND POSSIBLY A
TSTM.
.SUN-TUE...VFR.
&&
.MARINE...
WINDS AND SEAS ON TRACK...UPDATE TO WEATHER TO DELAY ONSET OF
THUNDERSTORMS AND SHOWERS BY A COUPLE OF HOURS.
SOUTH TO SOUTHEAST FLOW INCREASES TODAY AHEAD OF A WARM FRONT.
THE WARM FRONT LIFTS TO THE NORTH OF THE WATERS TONIGHT...AND
CONTINUED SOUTH FLOW IS EXPECTED SATURDAY AHEAD OF A COLD FRONT.
ACROSS THE OCEAN WATERS...WINDS MAY INCREASE CLOSE TO SMALL CRAFT
CRITERIA LATE THIS AFTERNOON INTO TONIGHT. SEAS ARE EXPECTED TO
BUILD CLOSE TO 5 FT AS WELL. THIS SUPPORTED BY LATEST WAVE WATCH III
GUIDANCE. WILL THUS ISSUE SCA FOR TONIGHT AND CONTINUE IT THROUGH
THE DAY SATURDAY PER COLLAB WITH SURROUNDING OFFICES.
WINDS DIMINISH SOMEWHAT LATER TONIGHT AND SATURDAY. HOWEVER...SEAS
MAY BE SLOW TO SUBSIDE BELOW 5 FT ACROSS THE OCEAN WATERS.
FOR THE WATERS SURROUNDING LONG ISLAND...DO EXPECT SUB SCA
CONDITIONS THROUGH SATURDAY.
SOUTHERLY FLOW AHEAD OF AN APPROACHING COLD FRONT CONTINUES ACROSS
THE FORECAST WATERS SATURDAY NIGHT. WINDS AND GUSTS WILL LIKELY BE
BELOW SMALL CRAFT ADVISORY LEVELS. HOWEVER SEAS ON THE OCEAN WATERS
WILL STILL BE RUNNING ABOVE 5 FT...AND WITH LIGHT SOUTH TO SOUTHWEST
WINDS INTO SUNDAY SEAS WILL BE SLOW TO SUBSIDE...AND MAY LINGER INTO
SUNDAY EVENING.
WINDS AND SEAS WILL THEN REMAIN BELOW SMALL CRAFT LEVELS MONDAY AND
TUESDAY. ANOTHER COLD FRONT WILL APPROACH TUESDAY AND THE CHANCE OF
SHOWERS AND THUNDERSTORMS WILL INCREASE DURING THE DAY. THE FRONT
MOVES INTO THE FORECAST WATERS TUESDAY NIGHT AND THE CHANCE OF
THUNDERSTORMS REMAINS.
&&
.HYDROLOGY...
HEAVY RAIN OVER THE AREA WILL RESULT IN 1-1.5 INCHES RAIN WITH
LOCALLY HIGHER AMOUNTS THROUGH THIS AFTERNOON. AN ADDITIONAL INCH
OF RAIN OR SO IS POSSIBLE TONIGHT THROUGH SATURDAY. AS SUCH...
LOCAL FLOODING OF LOW LYING/POOR DRAINAGE AREAS AND SMALL STREAMS
MAY OCCUR IN ANY HEAVIER RAINFALL TODAY AND TONIGHT
RIVER FLOODING IS NOT EXPECTED AT THIS TIME.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 6 PM EDT
SATURDAY FOR ANZ350-353-355.
&&
SYNOPSIS...MET/PW
NEAR TERM...MPS/PW
SHORT TERM...PW
LONG TERM...MET
AVIATION...JST
MARINE...MET/PW
HYDROLOGY...PWHazardous weather outlook, Aug 10, 3:02 AM EST, 9 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
402 AM EDT FRI AUG 10 2012
CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-110900-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-
EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-
EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
402 AM EDT FRI AUG 10 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.
.DAY ONE...TODAY AND TONIGHT.
STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO
TONIGHT. THE MAIN THREAT IS DAMAGING WINDS.
THERE IS ALSO A LOW CHANCE OF FLASH FLOODING WITH THE
THUNDERSTORMS...THOUGH RIVER FLOODING IS NOT EXPECTED.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.
&&
THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.
PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.
ANZ330-335-338-340-345-350-353-355-110900-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
402 AM EDT FRI AUG 10 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT.
THUNDERSTORMS THIS AFTERNOON INTO TONIGHT HAVE THE POTENTIAL TO
PRODUCE STRONG WIND GUSTS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.
&&
THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.
PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.
In the hours before
Special weather statement, Aug 10, 12:21 PM EST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
121 PM EDT FRI AUG 10 2012
NYZ078-080-177-179-101815-
NORTHERN NASSAU-NORTHWEST SUFFOLK-SOUTHERN NASSAU-SOUTHWEST SUFFOLK-
121 PM EDT FRI AUG 10 2012
...STRONG THUNDERSTORMS WILL IMPACT NASSAU AND SUFFOLK COUNTIES...
AT 117 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES SOUTH OF GILGO STATE PARK...OR 13 MILES
SOUTHWEST OF ROBERT MOSES STATE PARK...AND MOVING NORTH AT 40 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...AND WINDS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM. IN ADDITION...VERY HEAVY RAIN...WITH
RAINFALL RATES BETWEEN 1 AND 2 INCHES AN HOUR...IS OCCURRING WITH
THIS STORM. THIS COULD CAUSE PONDING OF WATER ON ROADWAYS...AND
MINOR FLOODING OF POOR DRAINAGE AREAS.
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE
TO SAFE SHELTER IMMEDIATELY.
LAT...LON 4089 7362 4093 7330 4091 7321 4095 7314
4096 7289 4074 7297 4072 7312 4069 7315
4070 7324 4065 7338 4067 7324 4064 7321
4066 7321 4070 7299 4068 7299 4061 7326
4063 7336 4058 7355 4058 7367
SEARSFlash Flood, Suffolk
- When
- August 10, 12:55 PM EST to 1:15 PM EST
- Where
- Suffolk County, 0.2 mi NNW of Babylon to 0.27 mi W of Babylon
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 40.703, -73.322
In Babylon, torrential rain caused flooding up to car door windows. Park Ave. was flooded most of it's length and the intersection of E. Main St. and Cooper St. was under approximately one foot of water.
Flash Flood, Suffolk
- When
- August 10, 1:09 PM EST to 1:45 PM EST
- Where
- Suffolk County, 0.9 mi NNE of Brentwood to 1 mi SSE of Lake Ronkonkoma
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 40.813, -73.227
Several roads were closed due to flooding in the towns of Lake Grove, Hauppauge, Lake Ronkonkoma and Kings Park.
Flash Flood, Suffolk
- When
- August 10, 2:00 PM EST to 2:45 PM EST
- Where
- Suffolk County, 0.89 mi SW of Wading River to 1.16 mi SW of Wading River
- Cause
- Heavy Rain
- Reported by
- Broadcast Media
- Coordinates
- 40.942, -72.844
In Ridge, Wading River Manor Rd. at Long Pond Rd. was closed due to flooding.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Marine Strong Wind in Lake Michigan, August 10, 20122 deaths · 1 event
- Flash Flooding and Flooding in Massachusetts, August 10, 20121 injured · $155,000 · 70 kt wind · 17 events
- Wildfire in Texas, August 10 to 20, 2012$370,000 · 4 events
- Flood and Damaging Winds in Connecticut, August 10, 2012$153,000 · 87 kt wind · 10 events
- Tornado and Flash Flooding in Rhode Island, August 10, 2012$88,000 · EF0 · 13 events
- Tornado and Damaging Winds in New York, August 10, 2012$114,000 · EF0 · 4 events
- Flash Flood and Damaging Winds in Mississippi, August 10, 2012$81,000 · 65 kt wind · 6 events
- Flash Flood and Damaging Winds in Alabama, August 10, 2012$50,000 · 5 events
- Damaging Winds in Texas, August 10 to 11, 2012$37,000 · 65 kt wind · 7 events
- Damaging Winds in Connecticut, August 10, 2012$21,000 · 61 kt wind · 6 events
- Damaging Winds in Tennessee, August 10, 2012$19,000 · 50 kt wind · 3 events
- Hail and Damaging Winds in Texas, August 10, 2012$12,000 · 56 kt wind · 10 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 408871, 408872, 408874.